# SDR IPXA2023032192094

- Difficulty date: February 18, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 91,243 hours, 17,324 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB751835
- Condition: Damaged
- Location: # 2 Pylon Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3*MAJOR REPAIR* #2 ENGINE PYLON LEFT SIDE ENGINE MOUNT BULK HEAD ACCESS PANEL OVERSIZED HOLES, REPAIR AT STA YID 546.559 REF EO MD-11 5430-83790-AREPAIRED #2 PYLON SKIN OVERSIZED HOLES AT STA YID 546.559 IAW EA 011-5430-01-A9834 REV I/R DATED 03/17/2023 AND UPS EO MD-11 5430-86280-A AND FAA FORM 8100-9 BY P.LAU (AR-830967) DATED 03/15/2023 (MAJOR)
